# SDR SWIA202161085

- Difficulty date: September 8, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N188SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000628
- Aircraft time: 13,244 hours, 7,910 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT TRACK FLOOR BEAM CORRODED AT FRAME 84    (C-CHECK RO 09/19/2021)   REPAIRED CORROSION AT FRAME 84 BUY CUTTING OUT DAMAGED SECTION OF SEAT AND SPLICING IN FABRICATED SECTION REF EMB ETD2021-170-029760. SEE CONTINUATION CARD FOR WORK PERFORMED
